MathSciNet Relay Station
MathSciNet bibliographic data
MR2642468 37F10 (30D05 33E05 37F50 54H20)
Hawkins, Jane A family of elliptic functions with Julia set the whole sphere. J. Difference Equ. Appl. 16 (2010), no. 5-6, 597–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement